# SDR FDEA201612014333

- Difficulty date: December 1, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,126 hours, 16,495 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Terminal
- Part number: NSA936501TA2201
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE YELLOW ELECTRIC PUMP WILL NOT RUN WHEN TRYING OPEN  THE CARGO DOOR.    FOUND RELAY 24 GX BURNED, THE TERMINAL LUG X1 WAS  BURNED OFF, WIRE FROM X1 WAS BURNED INTO BARE WIRE  IN WIRE BOUNDLE AS WELL. IAW AWM 29-24-01, PAGE 01.  RELAY PANEL 107 COVER IS REMOVED.   REMOVED AND REPLACED RELAY 24GX AND CB 7GX IAW AWM  29-24-01 AND WIRE 2924-0012 REF ESMP 20 AND AWM 29-24-01. INSPECTED WIRE BUNDLE OF SAID WIRE  CHECKED GOOD NO OTHER DAMAGE TO ANY OTHER WIRES.  BEFORE APPLYING POWER CHECKED WIRES FROM RELAY 24GK  AND FOUND TERMIAL L2 B PHASE AT @ 143K OHMS WHERE  L1 AND L3 WERE OPEN PROBLEM APPEARS TO BE ON THE  LINE SIDE OF CB 23GX IAW AWM 29-24-01.  OPS CHECK AFTER PROBLEM FIXED . INSPECTED WIRING AND RELAYS FROM   RELAY 2XX TO RELAY  161MU AND THEN TO CIRCUIT BREAKERS 3M,4ME,37ME AND  1LQ IAW AIRBUS  WIRING DIAGRAM AND FOUND HIGH OHM RESISTANCE IN THE WIRING RUN FROM CIRCUIT  BREAKER 1LQ TO THE LAV LIGHT, REMOVED LAV LIGHT  BULBS AND HIGH OHN RESISTANCE STILL PRESENT.  PERFORMED WIRING CHECK REF AWM 33-24-01, RESISTANCE  MEASURED COMING THE BALLAST 144K OHMS. OPERATIONAL  CHECK SATISFACTORY REF AMM 29-24-11-04-0.
